Illman (illman) wrote,
Illman
illman

  • Mood:
Last week was refreshingly unproductive and exactly what I needed after eight weeks of college. I spent most of last week in bed, sleeping and dozing. The new med-schedule that I started in England has produced a new side effect once I had hit the current dosage: Aching joints and muscles have also discouraged me from undertaking more active projects. I have been indulging in writing fanfic. The Ureservations I had about the plot ideas that I had earlier is still there, but I decided to write anyways. I might even finish that WaT fic that I never posted because it is M/S and hence the 'wrong' 'ship.

Tomorrow, I have an appt with the doc (the one which I thought had 'dumped' me). She is not going to be happy when she hears what I have been up to in England med-wise. Hopefully, she is still going to work with me on it as it seems to be an effective combination with so far only few side effects. I had bad headaches almost every day in the beginning, but now only occasionally; the aching muscles and joints is new so it might fade with time; the only side effect that is a real problem is the appetite loss and weight loss. In the PI sheet for Epimax/Topamax it speifically states that you may have to increase your calorie intake as the medication can cause weight loss. And it kills off appetite, as does Lamotrigine. Of course in college, I was always busy and meals tended to consist of things that could be eaten while walking somewhere.
Subscribe
  • Post a new comment

    Error

    default userpic
    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 2 comments